# SDR R61A201905180533

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 12,763 hours, 8,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002612
- Condition: Discharged
- Location: Cabin
- Part time: 22,648 hours, 16,097 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEAR L2 DOOR INOP. FERRIED TO MIA. R&R AFT LT EMERGENCY LIGHT BATTERY REF AMM 33-50-01.
